MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VIKING XL; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION VIKING XL; LIFT PATIENT NON AC POWERED
Model Number 2040043
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device inspection is still pending at the facility.Therefore a root cause of the reported malfunction is not available at this time.If the wheel were to detach during a patient transfer, the issue would be likely to cause or contribute to a death or serious injury if this were to recur.
 
Event or Problem Description
A other health care professional contacted technical service to report that the viking xl had an issue, alleged one of the front casters came off the lift.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The customer did not communicate this event to another baxter department or authority.
 
Additional Manufacturer Narrative
The baxter technical support found the front caster needed to be replaced.Viking l and xl mobile lifts are two versatile lift models intended mainly for use in health care, intensive care and rehabilitation.Viking l and xl mobile lifts are intended for heavier patients.Both models are excellent aids in daily transfers of adults and bariatrics, for instance, lifting to and from wheel chair, bed, toilet and floor.A viking¿ mobile lift equipped with the viking¿ armrest accessory can be used for gait training.Horizontal lifting can also be performed in combination with a recommended liko¿ stretcher accessory.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this device.It is unknown if the facility performs preventative maintenance on their device.The front caster was replaced to resolve the reported event.Based on this information, no further actions are required at this time.

Brand Name
VIKING XL
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23579856
Report Number8030916-2025-00135
Device Sequence Number9533085
Product Code FSA
UDI-Device Identifier00887761981850
UDI-Public(01)00887761981850(11)200106
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2040043
Device Catalogue Number2040043
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown